MathSciNet Relay Station
MathSciNet bibliographic data
MR394233 (52 #15036) 46L15 (06A35 47A15)
Longstaff, W. E. Strongly reflexive lattices. J. London Math. Soc. (2) 11 (1975), no. 4, 491–498.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement